# SDR SWAA2024073105744

- Difficulty date: June 25, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gasket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GAUSET CRACKED AT S-19L STA 500D MKD DOT<[01] REMOVED GAUSET AT S-19L STA 500D PER SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW PART PER SRM 51-40-05-0G-0; TREATED AND PRIMED NEW PART PER SRM 51-20-01-0G-0; INSTALLED NEW GAUSET PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
